# SDR 2007FA0000494

- Difficulty date: June 4, 2007
- Submitted: June 4, 2007
- Operation: General aviation
- Aircraft: N4614N
- Make and model: Cessna 550
- Aircraft serial: 5500659
- Aircraft time: 7,737 hours, 49,112 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Cable
- Part number: 6565001197
- Condition: Frayed
- Location: Autopilot
- Part time: 7,737 hours, 4,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAVE FOUND THE ELEVATOR CABLE AT THIS SERVO P/N 4006719-904 SHOWING EXCESSIVE WEAR ON AIRCRAFT UNDERGOING PHASE 1-4 AND ALSO PHASE 5 INSPECTIONS. THE CABLE WAS FOUND WHERE IT PASSES THROUGH AT FS. 428.50 AND IS DIFFICULT TO SEE. THIS CABLE HAD APROX. 3 STRANDS TO GO TO TOTAL FALURE. THE IPC REFERENCE FOR THE CABLE IS 22-10-00, FIGURE 1, PAGE 3, ITEM 85
